Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some restricted partition functions. Congruences modulo 11

D. B. Lahiri

Vol. 38 (1971), No. 1, 103–116
Abstract

Ramanujan’s congruences for the unrestricted partition function p(n) with 5, 7 and 11 as moduli can be shown to be equivalent to precisely similar congruences for some restricted partition functions of the type

trp(n),
(1)

where to determine the value of (1) we count all the unrestricted partitions of n excepting those which contain any number of the forms tn or tn ± r as a part. The purpose of the present paper is to deal with congruences modulo 11.

Mathematical Subject Classification
Primary: 10A45
Milestones
Received: 15 July 1969
Revised: 26 May 1971
Published: 1 July 1971
Authors
D. B. Lahiri